# SDR FDEA201706291785

- Difficulty date: June 29, 2017
- Submitted: June 30, 2017
- Operation: Air carrier
- Aircraft: N850FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 37721
- Aircraft time: 31,563 hours, 5,313 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 294W5110568
- Part serial: 12029
- Condition: Leaking
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 10 TIRE PRESSURE INDICATED 194 PSI.   TIRE PRESSURE 171PSI.  EICAS  EVENT RECORED. NINE HOURS LATER, 94 PSI. LANDING  NORMAL IAW QRN, NO VIBRATION OR DAMAGE NOTED BY  GROUND PERSONNEL POST LANDING.  REMOVED AND REPLACED RT MAIN NR 9 TIRE IAW AMM 32-45-01-4. ACFT OK FOR SERVICE
